Alert archive / Massachusetts / Wind Advisories in 2025

Wind Advisory 8, NWS Boston/Norton, MA

March 8, 20258 counties in Massachusetts

NWS Boston/Norton, MA issued this wind advisory at Mar 8, 2025, 2:17 AM EST for 8 counties in Massachusetts. It took effect at Mar 8, 2025, 7:00 AM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2025, 2:17 AM EST (07:17 UTC)
In effect from
Mar 8, 2025, 7:00 AM EST
Expired
Mar 8, 2025, 9:17 PM EST
In force
14 hr
Issued by
NWS Boston/Norton, MA

Counties Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Norfolk County, MA, Suffolk County, MA, Worcester County, MA

The radar

The Boston radar (KBOX), 72 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2025-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2025-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1635 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

509 
WWUS71 KBOX 080717
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
217 AM EST Sat Mar 8 2025

MAZ002-008-009-082200-
/O.NEW.KBOX.WI.Y.0008.250308T1200Z-250309T0300Z/
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Including the cities of Chesterfield, Blandford, and Charlemont
217 AM EST Sat Mar 8 2025

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 10 PM EST THIS 
EVENING...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...The eastern slopes of the Berkshires in western 
  Massachusetts.

* WHEN...From 7 AM this morning to 10 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

* ADDITIONAL DETAILS...After very strong winds on Friday, tree limbs 
  or branches may be in a weakened state and thus more susceptible 
  to falling or breaking given the forecast wind gusts today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/box

Loconto
3 follow-up statements
596 
WWUS71 KBOX 081342
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
842 AM EST Sat Mar 8 2025

MAZ003>007-010>016-026-090245-
/O.EXA.KBOX.WI.Y.0008.000000T0000Z-250309T0300Z/
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Eastern Hampshire MA-Eastern
Hampden MA-Southern Worcester MA-Western Norfolk MA-Southeast
Middlesex MA-Suffolk MA-Eastern Norfolk MA-Northern Middlesex MA-
Including the cities of Gloucester, Ayer, Northampton, Norwood,
Fitchburg, Milford, Amherst, Orange, Lowell, Quincy, Framingham,
Barre, Springfield, Foxborough, Greenfield, Worcester, Boston,
Cambridge, and Lawrence
842 AM EST Sat Mar 8 2025

...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...West winds 15 to 30 mph with gusts of 40 to 50 mph.

* WHERE...Portions of central, eastern, northeastern, and western 
  Massachusetts.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MAZ002-008-009-090245-
/O.CON.KBOX.WI.Y.0008.000000T0000Z-250309T0300Z/
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Including the cities of Blandford, Chesterfield, and Charlemont
842 AM EST Sat Mar 8 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...West winds 15 to 30 mph with gusts of 40 to 50 mph.

* WHERE...Western Franklin MA, Western Hampden MA, and Western 
  Hampshire MA Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/box

Frank
441 
WWUS71 KBOX 082002
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
302 PM EST Sat Mar 8 2025

MAZ002-008-009-090300-
/O.CON.KBOX.WI.Y.0008.000000T0000Z-250309T0300Z/
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Including the cities of Blandford, Chesterfield, and Charlemont
302 PM EST Sat Mar 8 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...Northwest winds 15 to 30 mph with gusts between 40 and 50 
  mph.

* WHERE...Western Franklin MA, Western Hampden MA, and Western 
  Hampshire MA Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MAZ003>007-010>016-026-090300-
/O.CON.KBOX.WI.Y.0008.000000T0000Z-250309T0300Z/
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Eastern Hampshire MA-Eastern
Hampden MA-Southern Worcester MA-Western Norfolk MA-Southeast
Middlesex MA-Suffolk MA-Eastern Norfolk MA-Northern Middlesex MA-
Including the cities of Gloucester, Ayer, Northampton, Norwood,
Fitchburg, Milford, Amherst, Orange, Lowell, Quincy, Framingham,
Barre, Springfield, Foxborough, Greenfield, Worcester, Boston,
Cambridge, and Lawrence
302 PM EST Sat Mar 8 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...West winds 15 to 30 mph with gusts between 40 and 50 mph.

* WHERE...Portions of central, eastern, northeastern, and western 
  Massachusetts.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and some power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Visit us at http://www.weather.gov/box

Frank
738 
WWUS71 KBOX 090217
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
917 PM EST Sat Mar 8 2025

MAZ002>016-026-090330-
/O.CAN.KBOX.WI.Y.0008.000000T0000Z-250309T0300Z/
Western Franklin MA-Eastern Franklin MA-Northern Worcester MA-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-Western
Hampshire MA-Western Hampden MA-Eastern Hampshire MA-Eastern
Hampden MA-Southern Worcester MA-Western Norfolk MA-Southeast
Middlesex MA-Suffolk MA-Eastern Norfolk MA-Northern Middlesex MA-
Including the cities of Springfield, Framingham, Cambridge,
Worcester, Greenfield, Chesterfield, Norwood, Quincy, Lawrence,
Amherst, Foxborough, Blandford, Northampton, Gloucester, Barre,
Ayer, Milford, Charlemont, Boston, Orange, Fitchburg, and Lowell
917 PM EST Sat Mar 8 2025

...WIND ADVISORY IS CANCELLED...

$$

Visit us at http://www.weather.gov/box

KP

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Mar 7, 11:35 PM EST, 2 hours 42 minutes earlier.

Area forecast discussion, Mar 7, 11:35 PM EST, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
1135 PM EST Fri Mar 7 2025

.SYNOPSIS...
Wind gusts ease somewhat tonight, but another round of very
gusty to strong winds is anticipated for Saturday. Continued
breezy and cool on Sunday before mild and mainly dry conditions
set in for next week. It is a very dry period with no
significant precipitation events at least through the next five
days.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Key Messages:

* Wind continues going into tonight

Scattered flurries/showers due to moisture carried from the Great
Lakes moved through some parts of southern New England today and
have since ended. Otherwise, the main story remains the winds going
into tonight. Gusts will ease up slightly as daytime mixing comes to
an end but may still get up to 25 mph overnight. Mid to high level
clouds are expected to build back in as well. As a result, low
temperatures across CT, RI and much of MA south of the Mass Pike are
likely to be in the low 30s. Fewer clouds are expected over northern
MA, so low temperatures may settle into the mid 20s.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
Key Messages:

* Winds return during the day Saturday before easing going into
  Sunday morning

Winds are expected to pick back up again by mid morning on Saturday.
Deep mixing is once again in the cards, but at 850 mb, BUFKIT
soundings indicate winds at around 35 kt rather than the 65 kt winds
sitting at that level for Friday. Winds at the top of the boundary
layer are expected to peak at around 50 kt and diminish as the day
goes on. Gusts in the higher terrain are still borderline Advisory
criteria -- topping out at 45 mph -- and are a bit lower in other
parts of southern New England. Regardless of if any wind headlines
are issued, it will still be dry and windy for Saturday, gusting to
35 mph for the majority of the region. Relative humidity values are
forecast to sit in the 30 to 35 percent range and PWATs across
deterministic guidance are expected to peak at 0.2" across the south
coast, then sink to around 0.15" or lower going into Saturday night.
Some low to mid-level clouds may linger in northern MA while mostly
clear skies will prevail across the rest of southern New England
through Saturday night.

Highs for Saturday are expected to be in the 30s and 40s, and lows
Saturday night are expected to be in the 20s with some spots in the
higher terrain dipping into the upper teens.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Key Points...

* Largely quiet weather continues through much of next week.

* Unseasonably warm temperatures through the week; warmest on
  Tuesday.

Sunday...

The second half of the weekend looks to be quiet but continued
breezy as SNE remains sandwiched between high pressure to our south
and low pressure to our north over southern QC. While it will be
breezy, not expecting the same magnitude of winds we saw on
Saturday; the 850 mb LLJ decreases to around 35 kts with BUFKIT
soundings indicating potential to mix down gusts of 15 to 25 mph.
Otherwise, a shortwave moving overhead should lack the
forcing/moisture to produce anything more than some mid level
clouds. Temperatures will begin their steady increase upward as warm
advection begins to kick in in the low levels; 925 mb temps climb
near -1C which should result in highs in the low to mid 40s.

Next week...

Most if not all of next week is characterized by a stretch of quiet
weather under zonal flow. This, as the northern and southern stream
jets direct several systems well to our south and to our north. The
best chance of seeing any precipitation looks to be around Thursday
with the passage of a very weak shortwave to our north, but
confidence is low. Both the EPS and GEFS indicate a 30-50% chance
of some measurable precipitation. The notable change will be the
unusually warm temperatures that we'll experience much of the week.
Under warm SW flow 925 mb temps reach as high as 10C on Tuesday
before cooler air moves back in. Thus, while highs in the 50s may be
common this week, Tuesday is the best shot to see some locations
make it into the 60s.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
Forecast Confidence Levels:

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

06z TAF Update:

Rest of Tonight: High confidence.

VFR. WNW winds only diminish slightly tonight with gusts at 25
to 35 knots. Low chance for fog to form near Nantucket.

Saturday: High confidence.

VFR. NW gusts again increase on Sat mid morning to 30-40 knots.

Saturday Night: High Confidence.

VFR. Decreasing westerly winds

KBOS TAF...High confidence in TAF.

KBDL TAF...High confidence in TAF.

Outlook /Sunday through Wednesday/...

Sunday through Monday: VFR. Breezy.

Monday Night: VFR.

Tuesday through Tuesday Night: VFR. Breezy.

Wednesday: VFR.

&&

.MARINE...
Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

** Prolonged period of gale force gusts are expected to continue in
Saturday into Saturday night **

Tonight through Saturday Night: High confidence.

Gale force NW wind gusts are expected to continue through tonight,
particularly across the northern outer waters. Gusts to 40 kt are
possible around midnight tonight before weakening a bit to 30 to 35
kt. These will pick back up across all waters during the day
Saturday, soundly reaching 35 kt and above even into Saturday night.
Seas will diminish a bit tonight -- but not by much -- before
building back up during the day to 7 to 12 ft once again. Dry
weather prevails.

Outlook /Sunday through Wednesday/...

Sunday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Local rough seas.

Sunday Night: Winds less than 25 kt. Areas of seas approaching
5 ft.

Monday: Winds less than 25 kt. Seas locally approaching 5 ft.

Monday Night through Tuesday: Winds less than 25 kt.

Tuesday Night through Wednesday: Winds less than 25 kt. Areas
of seas approaching 5 ft.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Gale Warning until 8 AM EST Sunday for ANZ230>237-250-251-
     254>256.

&&

SYNOPSIS...BW/Hrencecin
NEAR TERM...Hrencecin
SHORT TERM...Hrencecin
LONG TERM...BW
AVIATION...Loconto/KP
MARINE...BW/Hrencecin

In the hours before

Local storm report, Mar 7, 8:21 PM EST, 5 hours 56 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Boston/Norton MA
821 PM EST Fri Mar 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     Non-Tstm Wnd Dmg 2 WSW Oakham            42.34N 72.09W
03/07/2025                   Worcester          MA   Law Enforcement

            Tree and power lines down on Scott Road
            Relayed by Amateur Radio.

0305 PM     Non-Tstm Wnd Dmg 3 NNW West Brookfield   42.27N 72.18W
03/07/2025                   Worcester          MA   Law Enforcement

            Utility pole snapped with wires down on
            Ragged Hill Road at the intersection with
            Lyon Road and Kennedy Road Relayed by
            Amateur Radio.

0240 PM     Non-Tstm Wnd Dmg 1 ESE Brimfield         42.11N 72.17W
03/07/2025                   Hampden            MA   Law Enforcement

            Tree down on Wires near Old Sturbridge Road
            Relayed by Amateur Radio.

0238 PM     Non-Tstm Wnd Dmg 4 SE Amherst            42.34N 72.46W
03/07/2025                   Hampshire          MA   Law Enforcement

            Tree down on wires on North Street Relayed
            by Amateur Radio.

0225 PM     Non-Tstm Wnd Dmg 2 ESE Pepperell         42.66N 71.54W
03/07/2025                   Middlesex          MA   Law Enforcement

            Large Tree down on North Road and Wyman Road
            Relayed by Amateur Radio.

0218 PM     Non-Tstm Wnd Dmg 1 SSW Pepperell         42.65N 71.60W
03/07/2025                   Middlesex          MA   Public

            Tree down across road on Elm Street Relayed
            by Amateur Radio.

0208 PM     Non-Tstm Wnd Dmg 2 E Northampton         42.33N 72.64W
03/07/2025                   Hampshire          MA   Law Enforcement

            Large tree down on wires near Prospect
            Street Relayed by Amateur Radio.

0200 PM     Non-Tstm Wnd Dmg Wayland                 42.37N 71.37W
03/07/2025                   Middlesex          MA   Law Enforcement

            In Weyland, numerous trees fell including
            one on a police car.

0145 PM     Non-Tstm Wnd Dmg 1 W Berlin              42.39N 71.66W
03/07/2025                   Worcester          MA   Law Enforcement

            Tree down on West Street at Derby Road
            Relayed by Amateur Radio.

0130 PM     Non-Tstm Wnd Dmg 2 ESE Northampton       42.32N 72.63W
03/07/2025                   Hampshire          MA   Law Enforcement

            Several large trees down around Northampton
            blocking roads. Relayed by amateur radio.

1234 PM     Non-Tstm Wnd Gst Lawrence AP             42.72N 71.13W
03/07/2025  M60 MPH          Essex              MA   ASOS

            ASOS station KLWM Lawrence AP.

1145 AM     Non-Tstm Wnd Gst Bedford AP              42.47N 71.30W
03/07/2025  M61 MPH          Middlesex          MA   ASOS

            ASOS station KBED Bedford AP.

1130 AM     Non-Tstm Wnd Dmg 1 ENE Fenway Park       42.35N 71.09W
03/07/2025                   Suffolk            MA   Broadcast Media

            In Boston, scaffolding was blown off of a
            building on Beacon St.

1125 AM     Non-Tstm Wnd Dmg Monson                  42.10N 72.31W
03/07/2025                   Hampden            MA   Law Enforcement

            In Monson, a tree was down on wires on
            Silver St. Relayed by amateur radio.

1125 AM     Non-Tstm Wnd Dmg Belchertown             42.27N 72.40W
03/07/2025                   Hampshire          MA   Law Enforcement

            In Belchertown, a tree was down on a home at
            the Pine Valley Plantation Mobile Home.

1101 AM     Non-Tstm Wnd Gst New Bedford AP          41.68N 70.95W
03/07/2025  M60 MPH          Bristol            MA   ASOS

            ASOS station KEWB New Bedford AP.

1045 AM     Non-Tstm Wnd Dmg Westford                42.58N 71.43W
03/07/2025                   Middlesex          MA   Law Enforcement

            In Westford, a large tree was down on
            Carlisle Rd. Relayed by amateur radio.

1045 AM     Non-Tstm Wnd Dmg Carlisle                42.53N 71.35W
03/07/2025                   Middlesex          MA   Law Enforcement

            In Carlisle, a tree and wires were down on
            Concord Rd.

0845 AM     Non-Tstm Wnd Dmg Springfield             42.12N 72.54W
03/07/2025                   Hampden            MA   Fire Dept/Rescue

            In Springfield, a tree was down on a car on
            Cortland St. Relayed by amateur radio.

0826 AM     Non-Tstm Wnd Dmg Bristol                 41.68N 71.27W
03/07/2025                   Bristol            RI   Fire Dept/Rescue

            In Bristol, a tree branch came down causing
            one facial injury.

0820 AM     Non-Tstm Wnd Gst Fitchburg AP            42.55N 71.75W
03/07/2025  M60 MPH          Worcester          MA   ASOS

            ASOS station KFIT Fitchburg AP.

0815 AM     Non-Tstm Wnd Dmg Mendon                  42.10N 71.55W
03/07/2025                   Worcester          MA   Fire Dept/Rescue

            In Mendon, a tree was down on a truck.

0800 AM     Non-Tstm Wnd Dmg West Warwick            41.70N 71.52W
03/07/2025                   Kent               RI   Fire Dept/Rescue

            In West Warwick, there was a tree down on a
            house.

0756 AM     Non-Tstm Wnd Dmg Holyoke                 42.21N 72.64W
03/07/2025                   Hampden            MA   Law Enforcement

            In Holyoke, a tree was down blocking a road.

0755 AM     Non-Tstm Wnd Gst Worcester AP            42.27N 71.87W
03/07/2025  M62 MPH          Worcester          MA   ASOS

            ASOS station KORH Worcester AP.

0740 AM     Non-Tstm Wnd Dmg Sandwich                41.76N 70.50W
03/07/2025                   Barnstable         MA   Law Enforcement

            In Sandwich, a tree was down blocking Old
            County Road.

0715 AM     Non-Tstm Wnd Dmg Boston                  42.32N 71.07W
03/07/2025                   Suffolk            MA   Fire Dept/Rescue

            In Boston, a tree was down on Commonwealth
            Ave at Warren St.

0700 AM     Non-Tstm Wnd Dmg Auburn                  42.20N 71.83W
03/07/2025                   Worcester          MA   Law Enforcement

            In Auburn, a large tree was down on power
            lines.

0700 AM     Non-Tstm Wnd Dmg Hope Valley             41.51N 71.72W
03/07/2025                   Washington         RI   Law Enforcement

            In Hope Valley, a tree was down blocking the
            road.

0658 AM     Non-Tstm Wnd Dmg Cranston                41.77N 71.48W
03/07/2025                   Providence         RI   Law Enforcement

            In Cranston, a tree was down blocking
            Oaklawn Ave. Relayed by amateur radio.

0640 AM     Non-Tstm Wnd Dmg East Greenwich          41.65N 71.47W
03/07/2025                   Kent               RI   Law Enforcement

            In East Greenwich, a tree was down on wires
            on Tall Pine Dr.

0635 AM     Non-Tstm Wnd Dmg Newton                  42.33N 71.21W
03/07/2025                   Middlesex          MA   Law Enforcement

            In Newton, a tree was down blocking the
            road. Relayed by amateur radio.

0620 AM     Non-Tstm Wnd Dmg Springfield             42.12N 72.54W
03/07/2025                   Hampden            MA   Law Enforcement

            In Springfield, a tree was down on a house
            on Woodlawn St.

0530 AM     Non-Tstm Wnd Dmg Westfield               42.14N 72.76W
03/07/2025                   Hampden            MA   Law Enforcement

            In Westfield, a large tree was down on power
            lines snapping two utility poles causing a
            power outage at Westfield High School.

0459 AM     Non-Tstm Wnd Gst Logan AP                42.36N 71.01W
03/07/2025  M62 MPH          Suffolk            MA   ASOS

            ASOS station KBOS Logan AP.

0440 AM     Non-Tstm Wnd Dmg Easton                  42.03N 71.10W
03/07/2025                   Bristol            MA   Fire Dept/Rescue

            In Easton, a large tree was down on wires on
            Poquanticut Ave at Beaver Dam Rd. Relayed by
            amateur radio.

0310 AM     Non-Tstm Wnd Dmg Middleborough           41.90N 70.93W
03/07/2025                   Plymouth           MA   Law Enforcement

            In Middleborough, a tree and power lines
            were down on Purchase St.

0136 AM     Non-Tstm Wnd Dmg Scituate                41.80N 71.62W
03/07/2025                   Providence         RI   Law Enforcement

            In Scituate, a tree was down blocking the
            road. Relayed by amateur radio.

1242 AM     Non-Tstm Wnd Dmg Norfolk                 42.12N 71.32W
03/07/2025                   Norfolk            MA   Law Enforcement

            In Norfolk, a tree was down blocking Union
            St. Relayed by amateur radio.

&&

Nearby

Wind Advisories in Massachusetts, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.